MAUDE Adverse Event Report: Exactech, Inc. 145-DEG PE 46MM HUM LINER +0; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented

Exactech, Inc. 145-DEG PE 46MM HUM LINER +0; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Catalog Number 320-46-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, the patient underwent an initial right reverse total shoulder arthroplasty.Subsequently, the patient was revised due to poly dissociation.The humeral liner and humeral tray were removed.The outcome is considered to be continuing.

Brand Name
145-DEG PE 46MM HUM LINER +0
Common Device Name
Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50113333
Report Number1038671-2026-00964
Device Sequence Number10761147
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight268 LB